MathSciNet Relay Station
MathSciNet bibliographic data
MR2735066 (2012b:47022) 47A16 (46E25 47B38)
Shkarin, Stanislav On the set of hypercyclic vectors for the differentiation operator. Israel J. Math. 180 (2010), 271–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement